MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222335
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a healthcare professional through a review of a clinical research report for clinical evidence on safety and performance of 6.5 healix advance kntlss pk device that postoperatively to a rotator cuff repair procedure performed on an unknown date in 2017, a patient had a reoperation 28 days after the initial procedure due to infection that included irrigation and debridement.According to the report, the patient had an infection, edema and pain postoperatively to the initial procedure.The current status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).The lot was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name, and device manufacture date were unknown.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through a journal article review.The journal article review indicated depuy mitek's product failure(s).It is unknown if complaints derived from this journal article were previously reported and documented in the depuy mitek complaint system at the time of occurrence as no product code/lot number information was provided to perform the search.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported problem.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.

Brand Name
6.5 HEALIX ADVANCE KNTLSS PK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key13969199
Report Number1221934-2022-01022
Device Sequence Number4882837
Product Code MBI
UDI-Device Identifier10886705023431
UDI-Public10886705023431
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222335
Device Catalogue Number222335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale